Volume 8, Issue 1, February 2001, Pages 1 - 7
UV Manifold and Integrable Systems in Spaces of Arbitrary Dimension
Received 7 December 1999, Revised 10 March 2000, Accepted 10 October 2000, Available Online 1 February 2001.
- https://doi.org/10.2991/jnmp.2001.8.1.1How to use a DOI?
- The 2n dimensional manifold with two mutually commutative operators of differetiation is introduced. Nontrivial multidimensional integrable systems connected with arbitrary graded (semisimple) algebras are constructed. The general solution of them is presented in explicit form.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - A.N. Leznov PY - 2001 DA - 2001/02 TI - UV Manifold and Integrable Systems in Spaces of Arbitrary Dimension JO - Journal of Nonlinear Mathematical Physics SP - 1 EP - 7 VL - 8 IS - 1 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2001.8.1.1 DO - https://doi.org/10.2991/jnmp.2001.8.1.1 ID - Leznov2001 ER -